Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 31, No. 2, pp. 259-271 (2015)

On the maximal operators of Walsh-Kaczmarz-Nörlund means

George Tephnadze

Tbilisi State University and Lulea University of Technology

Abstract: The main aim of this paper is to investigate $( H_p,L_{p,\infty})$ type inequalities for maximal operators of Nörlund means with monotone coefficients of one-dimensional Walsh-Kaczmarz system. By applying this results we conclude a.e. convergence of such Walsh-Kaczmarz-Nörlund means.

Keywords: Walsh-Kaczmarz system, Walsh-Kaczmarz-Nörlund means, martingale Hardy space.

Classification (MSC2000): 42C10

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2015 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition